MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire detachment occurred.A pt2 guidewire was selected for percutaneous coronary intervention (pci) at the left anterior descending (lad) artery.Upon opening the package, a break in the guidewire shaft was observed.The procedure was successfully completed with another device.No patient complications occurred, and the patient made a full recovery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device history review: a device history record (dhr) review was could not be performed for the pt2 as no batch number was reported.Device technical analysis: the device was not returned for analysis since it was disposed; therefore, a technical analysis could not be performed on the device.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review performed for the pt2 device confirmed that the event of 'guidewire detachment of device or device component' is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of 'unable to exclude device problem' following a review of the reported event details and available information.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event.Improper handling, device manipulation or not following the correct instructions during the procedure, alongside the anatomical conditions of the patient, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24489598
Report Number2124215-2026-11446
Device Sequence Number20084489
Product Code DQX
UDI-Device Identifier08714729471110
UDI-Public(01)08714729471110
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2777
Device Catalogue Number2777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown